# SDR LR7A2009040900042

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,446 hours, 25,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3562512
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK PER JOB CARD HC5313, FOUND CARGO COMPARTMENT BEAM ASSEMBLY WITH DEEP CHAFFING MARKS AT FS817E, WL146, LBL61 TO RBL61.  REPAIRED BY REPLACING BEAM ASSEMBLY IAW SMP583 CHAPTER 51-7.
